# SDR P5CA2020052000163

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,153 hours, 21,439 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG FIRE LP 1 INOP( TRANSFER TO MDDR 128549 IAW DDG 26-11-01-01, CAT 'C'.   LP 896779 - M2: FOUND SEVERAL CLAMPS LOOSE. RE-SECURED IAW AMM 26-11-00, OPERATIONAL TEST OK. THIS CLEARS MDDR 128549. )
